# SDR SWAA2016060652456

- Difficulty date: June 4, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 35,594 hours, 16,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT SIGN LOOSE AT ROW 12.  SECURED SIGN IAW SIP.
